# SDR AALA202307192474

- Difficulty date: July 14, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 25,693 hours, 10,427 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shade
- Part number: 411A6809303B
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE DAMAGED ON RIGHT FORWARD OVER WING EMERGENCY EXIT DOOR. **SUPPLEMENTAL REPORT FOR AALA202307172474: REPLACED 16F SEAT WINDOW SHADE PER AMM 25-21-12.** (CLOSED)
